Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 535878, 11 pages
http://dx.doi.org/10.1155/2013/535878
Research Article

The Optimal Taxi Fleet Size Structure under Various Market Regimes When Charging Taxis with Link-Based Toll

1School of Transportation and Logistics, Southwest Jiaotong University, Chengdu 610031, China
2School of Transportation, Southeast University, Nanjing 210096, China
3School of Management and Economics, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 27 August 2013; Accepted 25 October 2013

Academic Editor: Guiomar Martín-Herrán

Copyright © 2013 Jincheng Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jincheng Zhu, Bin Shuai, Zhengfeng Huang, and Chaoyuan Sun, “The Optimal Taxi Fleet Size Structure under Various Market Regimes When Charging Taxis with Link-Based Toll,” Journal of Applied Mathematics, vol. 2013, Article ID 535878, 11 pages, 2013. https://doi.org/10.1155/2013/535878.